Open Access
April, 1988 A Correlation Inequality for the Symmetric Exclusion Process
Enrique D. Andjel
Ann. Probab. 16(2): 717-721 (April, 1988). DOI: 10.1214/aop/1176991782


We prove a correlation inequality concerning the occupation of disjoint sets in the symmetric exclusion process. As an application we derive a pointwise ergodic theorem for this same process.


Download Citation

Enrique D. Andjel. "A Correlation Inequality for the Symmetric Exclusion Process." Ann. Probab. 16 (2) 717 - 721, April, 1988.


Published: April, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0642.60105
MathSciNet: MR929073
Digital Object Identifier: 10.1214/aop/1176991782

Primary: 60K35

Keywords: Correlation inequality , pointwise ergodic theorem , self-duality , Symmetric exclusion process

Rights: Copyright © 1988 Institute of Mathematical Statistics

Vol.16 • No. 2 • April, 1988
Back to Top